# SDR DATA2020122201

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N383MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3706
- Aircraft time: 25,996 hours, 34,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 21HE2812
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NOSE GEAR DID NOT DISPLAY DOWN AND LOCKED INDICATION.  CREW CYCLED GEAR SEVERAL TIMES AND PERFORMED A FLY-BY PASS OF CONTROL TOWER TO CONFIRM GEAR IN DOWN POSITION.  WITH NO POSITIVE INDICATION THE CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE GEAR DOWNLOCK MICROSWITCH.
